# SDR UPS96220534

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 315
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON LAV FLOOR SUPPORT STA 315 WL 208 RBL 17, 20, 24, 27, 30, 39 AREAS MARKED.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-10-1, 51-30-2, 53-10-1, 51-30-5.
